# SDR EM05012

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000013
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NR 2 ENGINE AUTO SHUTDOWN.  CREW DECLARED AN EMERGENCY & LANDED WITHOUT FURTHER INCIDENT.  AS ACFT TAXIED TO GATE, NR 2 ENGINE HAD AN AUTO RESTART. MX BORESCOPED NR 2 ENGINE HPT, NO FAULTS FOUND. DOWNLOADED NR 2 ENGINE FADEC INFO FORWARDED TO GE.  PER GE REQUEST, REPLACED NR 2 ENGINE FADEC, NR 2 ENGINE FMU, & BLEED VALVE.  PERFORMED GVI OF NR 2 ENGINE FMU FUEL FILTER.  NO FAULTS FOUND.  PERFORMED GROUND POWER RUNS.  NO DEFECTS NOTED.  PERFORMED PRECAUTIONARY FUEL TANK SUMP.  NO CONTAMINATION FOUND.  R & R NR 2 ENGINE MAIN FUEL FILTER.  NO CONTAMINANTS NOTED.  PERFORMED A BORESCOPE OF NR 2 ENGINE COMPRESSOR SECTION.  NO FAULTS FOUND. REPLACED NR 2 ENGINE LOW STAGE BLEED CHECK VALVE.
